Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
130 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suffering from Parkinson's disease. Taking syndopa, urimax and waklert. Difficulty in walking, stiff muscles. Reason?

My father is having parkinson for the past 17 yrs. He is now 73. The following are the drugs he is taking Syndopa 110 = 6Am-10AM-2PM-6PM Syndoppa CR = 8AM-8PM Urimax F = night Waklert 50 = morning One aspirine tablet (myogrel 75) - noon Morning he is able to walk .. but by noon .. he could not walk and not able do anything with out any others help. At night things become worst .. his thigh muscles becomes stiff and very painful so that he could not sleep.. What could be the reason?
Sat, 30 Mar 2013
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication
Medical Procedures
Neurologist 's  Response
Hello,

Thanks for the query,

I understand your problem


All these symptoms that you have listed are mostly related to parkinson's disease itself. This is the natural history of the disease. The fluctuation that you have mentioned could be related to OFF period after syndopa that generally happens in patients with this disease. He would require further dose adjustment of his medications after careful clinical examination. Further, I will like you to tell that there is another option for treatment of parkinson's disease called as DEEP BRAIN STIMULATION. You need to consult a movement disorder specialist (Neurologist with advanced training in this disease) for the same. I am sorry that I do not know your location. If you are form India, the centres that will help you are 1. the Sree chitra tirunal center , Trivandrum 2. NIMHANS Bangalore 3. NIMS Hyderabad etc


Best wishes
Dr Gopal K Dash MD, DM, Post-doctoral fellowship (Epilepsy)
Consultant Neurologist and Epilepsy specialist
Nrayana Hrudayalaya Hospital, Bangalore
My Blog in the Web site:
http://www.healthcaremagic.com/doctors/dr-gopal-krishna-dash/64344

I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello Doctors,My Father is having Parkinsons disease.His age is 72.He was taking pacitane daily.Two weeks before we consulted the doctor.Doctor...

Recent questions on  Epilepsy

doctor1 MD

My son, 3.5 years old, got senseless like convulsion. CT scan normal,EEG report- “background is formed by 7-8 Hz frequency theta waves. There are...

doctor1 MD

Yes, thank you. My son began taking Evolution prework in August which we just realized has Dimethylamylamine in the active ingredience....

doctor1 MD

My friend has been fainting nearly every day since September, it stopped for a while in October but recently it s getting much worse! He also...

doctor1 MD

i have epilepsy problem amd i am taking tegrital cr400 and lobazam 5 for the past 1 year....nw my engagement is fixed..is there any problem affect...

doctor1 MD

I am having some slight twitching of some muscles in my face on just the left side

doctor1 MD

16 year old daughter has tembling hands. She also picks at her scap and skin constantly She is medication for ADHD , but the symptoms are the same...

doctor1 MD

Okay. This is complicated and I haven't been to the doctor yet, but here goes. Stuff has been going on now for about a year in increments. My...